# SDR AALA201701289011

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 53,147 hours, 24,958 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT WARNING LIGHT ILLUMINATED, CABIN PRESSURE OK. CLEANED LEFT OVERWING DOOR SENSOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
